MAUDE Adverse Event Report: TORNIER S.A.S. AEQ REVSD FRACTURE LATERALIZED HMRL INSERT DIA42MM THCK +9MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER S.A.S. AEQ REVSD FRACTURE LATERALIZED HMRL INSERT DIA42MM THCK +9MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWD967
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Subluxation (4525)
Date of Event 10/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, the revision surgery was performed wherein the exchange of poly liner on aequalis reverse fracture stem was done.Lateralised 9mm 42 liner removed.Replaced with a 9mm spacer and 6mm retentive 42 liner.Patient has a 42 lateralised sphere insitu.It was reported that, he had recurrent dislocations due to his behaviour- alcoholic and non-compliant.
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Additional Manufacturer Narrative
The reported event could be confirmed.However, since the device was not returned for evaluation, the confirmation is based on the medical expert opinion.The device inspection revealed the following.Visual examination of the device, based on the provided images, indicated that the polyethylene component was soaked in blood and exhibited damage to its threading.Moreover, as per medical expert opinion, based on the provided x-ray, the implants appear well-fixed.The recurrent dislocations are most likely patient-related and have led to polyethylene liner damage, reducing conformity with the glenosphere and increasing the likelihood of further dislocations.The images indicate a post-fracture indication, supporting that patient-related factors are the most probable cause.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was attributed to a patient related issue.Most likely, the event was caused due to patient behavior.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
It was reported that, the revision surgery was performed wherein the exchange of poly liner on aequalis reverse fracture stem was done.Lateralised 9mm 42 liner removed.Replaced with a 9mm spacer and 6mm retentive 42 liner.Patient has a 42 lateralised sphere insitu.It was reported that, he had recurrent dislocations due to his behaviour- alcoholic and non compliant.

Brand Name
AEQ REVSD FRACTURE LATERALIZED HMRL INSERT DIA42MM THCK +9MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23649267
Report Number3000931034-2025-00623
Device Sequence Number11968198
Product Code PHX
UDI-Device Identifier03700386936364
UDI-Public(01)03700386936364(11)230405(17)280405(21)9975AY030
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWD967
Device Lot Number9975AY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale